Shopping Cart
0 item(s) - £0.00

Nurofen Cold & Flu Relief Ibuprofen 200Mg Tablets x 6

£2.95

Cold & Flu Relief 200mg/5mg Tablets 16 Tablets
For the relief of symptoms of cold and 'flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.
Nurofen cold and flu relief tablets dual action formula work with your body to relieve aches and pains, and help clear nasal congestion
Up to 8 hours of relief *refers to ibuprofen
Not for use by children under 12 years of age
Always read the label
Nurofen Cold and Flu Relief tablets help tackle congestion, aches and pains, sore throat and more. It contains ibuprofen to relieve aches and pains plus phenylephrine hydrochloride to help ease congestion. Dual action formula works with your body to relieve aches and pains, and help clear nasal congestion. Powerful relief for cold and flu symptoms.

Add to Cart:

Back to top